# SDR QXEA2021062200305

- Difficulty date: June 22, 2021
- Submitted: June 22, 2021
- Operation: Air carrier
- Aircraft: N434MK
- Make and model: Bombdr DHC8402
- Aircraft serial: 4227
- Aircraft time: 28,072 hours, 30,416 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Sensor
- Part number: 8209631
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TEMPERATURE GAUGE ON F/A CONTROL PANEL RED 44 DEG IN CRUISE FLIGHT WHEN ACTUAL TEMPERATURE IN CABIN WAS APPROX. 80 DEG F. DIVERTED. LANDING UNEVENTFUL. REMOVED FROM SERVICE. REPLACED CABIN TEMP SENSOR AND CORRECTED CABIN SENSOR EJECTOR ORIENTATION. OPS CHECK GOOD. F/A PANEL READS CORRECTLY AND AGREES WITH FLIGHT DECK GAUGE. RETURNED TO SERVICE.
